Holomorphic and Meromorphic Mappings and Curvature.

Bernard Shiffman

Mathematische Annalen (1976)

  • Volume: 222, page 171-194
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Shiffman, Bernard. "Holomorphic and Meromorphic Mappings and Curvature.." Mathematische Annalen 222 (1976): 171-194. <http://eudml.org/doc/162861>.

author = {Shiffman, Bernard},
journal = {Mathematische Annalen},
language = {eng},
pages = {171-194},
title = {Holomorphic and Meromorphic Mappings and Curvature.},
url = {http://eudml.org/doc/162861},
volume = {222},
year = {1976},

AU - Shiffman, Bernard
TI - Holomorphic and Meromorphic Mappings and Curvature.
JO - Mathematische Annalen
PY - 1976
VL - 222
SP - 171
EP - 194
LA - eng
UR - http://eudml.org/doc/162861
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.